Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On lonazep and stalopam. Gained weight, having problem in periods. Taking cabgolin. Safe to take lonazep?

i have been using lonazep 0.25 mg and stalopam 10 mg for past four years and have also gained weight above 90 kg and i am 35 years old.Now i am facing problems in periods and my serem proton has risen very high my docter has suggested cabgolin 0.5 mg half tablet twice in a week is it safe to take with stalopam and lonazep or should the use of stalopam and lonazep stop
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello Vikram. Thanks for your query.
Hyperprolactinemia and weight gain is a common side effect of long term antidepressants which you have been taking and hence your doctor has prescribed the drug cabgolin. Yes its safe to take it with stalopam and lonazep. You may try to cut down the use of lonazep and stalopam according to your necessity and condition. Wish you all the best.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor